| Catalog Number |
68-600 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "right deflation." the device has been explanted and not replaced.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed an opening assessed as unidentified (tear) opening also observed two openings assessed as surgical damage.As per the investigation procedures, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description